×

Found 2 Documents (Results 1–2)

Differential invariants of generic hyperbolic Monge-Ampère equations. (English. Russian original) Zbl 1133.35407

Dokl. Math. 72, No. 3, 883-885 (2005); translation from Dokl. Akad. Nauk, Ross. Akad. Nauk 405, No. 3, 299-301 (2005).
MSC:  35L70 35A30
PDF BibTeX XML Cite
Full Text: arXiv

Basic ideas and concepts of differential geometry. (English. Russian original) Zbl 0735.53001

Geometry I. Encycl. Math. Sci. 28, 255 p. (1991); translation from Itogi Nauki Tekh., Ser. Sovrem. Probl. Mat., Fundam. Napravleniya 28, 299 p. (1988).
MSC:  53-01 58-01 51-01
PDF BibTeX XML Cite

Filter Results by …

Document Type

Year of Publication

all top 3

Main Field